# SDR CWQR20160216002

- Difficulty date: February 16, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N551QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605221
- Aircraft time: 8,816 hours
- System (JASC): 2215 · Autopilot Main Servo
- Part: Pulley Bracket
- Part number: 66611542
- Condition: Cracked
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION WE FOUND THE AUTOPILOT SERVO CABLE PULLEY BRACKET CRACKED.  THE CRACK WAS THROUGH ONE ATTACH RIVET & WENT TO THE END OF THE BRACKET.  REPLACED BRACKET & SENT SERVICE CONDITION REPORT 745468.
